The Diabetes Forum Support Community For Diabetics Online banner
1 - 1 of 1 Posts

·
Registered
Joined
·
16 Posts
If your blood sugar is very high you will feel hungry and "like hell" (as you've said you feel) because the carbs you're eating aren't getting into the cells to give your body fuel etc. It's just floating around in your bloodstream. However, I agree, it does sound like there's more to your hunger than high blood sugar. Certain Anti-Depressants and Anti-Anxiety meds will increase your appetite and cause weight gain. I work with children on such meds and they've had a marked weight gain. There are also certain pyschotropic meds that actually cause high blood sugar/make people susceptible to developing diabetes if you're on the med long term...I don't know what specific meds your'e taking but its something to keep in mind. Talk to your pharmacist, and then your doctor if you need a different Rx.
 
1 - 1 of 1 Posts
This is an older thread, you may not receive a response, and could be reviving an old thread. Please consider creating a new thread.
Top